Alert archive / Nebraska / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 9, 2014, 5:39 PM MDT for Box Butte County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2014, 5:39 PM MDT (23:39 UTC)
- Expired
- Aug 9, 2014, 6:00 PM MDT
- In force
- 21 min
- Issued by
- NWS Cheyenne, WY
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 183 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
142
WWUS85 KCYS 092339
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SAT AUG 9 2014
NEZ003-100000-
BOX BUTTE NE-
539 PM MDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX BUTTE COUNTY UNTIL
600 PM MDT...
AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAY 385 NORTH OF BEREA...
HIGHWAY 87 NORTHEAST OF ALLIANCE...
WILD HORSE BUTTE...
&&
LAT...LON 4203 10271 4228 10308 4240 10294 4232 10274
4210 10274 4210 10270 4209 10269 4203 10269
TIME...MOT...LOC 2337Z 310DEG 25KT 4227 10293
$$
HAHNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:20 PM MDT, 19 minutes earlier.
Area forecast discussion, Aug 9, 5:20 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 520 PM MDT SAT AUG 9 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 303 PM MDT SAT AUG 9 2014 STORMS ARE A LITTLE LESS WIDESPREAD THIS AFTN WITH THE EXCEPTION OF THE NORTHERN HALF OF THE PANHANDLE. WEAK SHORTWAVE IS CURRENTLY MOVING OVER THE CWA WITH THE SFC TROUGH JUST TO THE EAST OF THE CWA. AS A RESULT...SFC WINDS ARE NORTH-TO-NORTHWEST OVER MUCH OF THE CWA WITH A WEAK FRONT PASSING THROUGH. THESE WINDS HAVE BEEN BREEZY AT TIMES WITH GUSTS TO 25-30 KTS. BEST SHOT AT STRONGER STORMS THRU THE AFTN WILL BE TO THE NORTH OF THE NORTH PLATTE VALLEY ACROSS THE NEBRASKA PANHANDLE. WHILE THE SOUTHERN PANHANDLE IS DRIER (DEWPOINTS IN THE MID 40S)...LOCATIONS OVER THE NORTHERN PANHANDLE ARE SEEING DEWPOINTS IN THE 55-50F RANGE. THE SPC MESOANALYSIS SHOWS MLCAPES OF 1250-1500 OVER DAWES AND SIOUX COUNTIES...HOWEVER THE MAIN LIMITING FACTOR FOR A GREATER SVR THREAT WILL BE THE LACK OF SHEAR (BULK SHEAR IS ONLY 20-25 KTS). KEPT SMALL HAIL IN THE FCST THROUGH THE AFTN FOR THE NORTHERN PANHANDLE ESPECIALLY SINCE THE HRRR HAS BEEN CONSISTENTLY SHOWING STRONGER STORMS OVER THIS AREA. STORMS COULD LINGER OVER THE PANHANDLE THROUGH THE LATE EVENING AND THEN TAPER OFF THEREAFTER. NORTHERLY WINDS WILL CONTINUE ACROSS THE PLAINS THROUGH THE NIGHT WITH SFC PRESSURES RISING OVER THE CWA. WINDS WILL TURN EASTERLY BY SUN AFTN WITH CONVERGENCE INCREASING OVER THE SOUTHERN LARAMIE RANGE. THE MAIN MODEL TREND OVER THE PAST DAY IS TO SHOW LESS INSTABILITY AND QPF ALONG THE SOUTHERN LARAMIE RANGE DURING THE AFTN. APPEARS MORE AND MORE THAT NORTHERN COLORADO WILL SEE MUCH OF THE STORM ACTIVITY...SO LOWERED POPS IN AREAS NEAR THE COLORADO BORDER. TEMPS WILL BE ABOUT 5 DEGREES COOLER IN THE POST FRONTAL AIRMASS. SUBTROPICAL HIGH CENTER SHIFTS WESTWARD TOWARD THE FOUR CORNERS REGION BY MON WITH HEIGHTS RISING AND MONSOONAL MOISTURE BEING SHUNTED WELL TO THE SOUTH AND WEST OF WY. WILL BE HARD PRESSED TO GET MUCH MORE THAN ISOLATED STORM DEVELOPMENT IN THIS TYPE OF PATTERN...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN OF SOUTHEAST WY. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 330 PM MDT SAT AUG 9 2014 12Z MEDIUM RANGE MODEL GUIDANCE PROGS A STOUT UPPER RIDGE ALONG THE FRONT RANGE TUESDAY TRANSLATING EAST THROUGH THE HIGH PLAINS WEDNESDAY...AND EASTERN GREAT PLAINS THURSDAY. MEANWHILE...A UPPER TROUGH ENTERS THE GREAT BASIN EARLY IN THE PERIOD...THEN LIFTS NORTHEAST ACROSS THE NORTHERN ROCKY MOUNTAINS BY WEEK/S END. THE ECMWF DEVELOPS A DOUBLE-BARREL LOW WHEREAS THE GFS MAINTAINS A POSITIVE OPEN TROUGH WITH ITS MERIDIONAL AXIS ALONG THE FRONT RANGE. A SURFACE RIDGE WILL BE SITUATED OVER THE NORTHERN/CENTRAL GREAT PLAINS TUESDAY WITH A STATIONARY FRONT DRAPED OVER SOUTHEAST WY AND EASTERN CO. WITH THE UPPER RIDGE AXIS OVER THE FRONT RANGE... MUCH OF THE SUBTROPICAL MOISTURE WILL BE CONFINED SOUTH AND WEST OF THE CWA. ISOLATED DIURNAL CONVECTION WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE. AS THE RIDGE DRIFTS EAST TOWARD THE HIGH PLAINS WEDNESDAY...SOUTHWEST FLOW ALOFT WILL TRANSPORT MORE SUBTROPICAL MOISTURE INTO THE REGION WITH MORE SCATTERED CONVECTION. A SHORTWAVE LIFTING NORTHEAST ACROSS EASTERN WY/CO WILL LIKELY KEEP CONVECTION GOING INTO THE OVERNIGHT HOURS. CONVECTIVE COVERAGE WILL BE MORE ISOLATED AND DIURNAL IN NATURE THURSDAY AS FORCING WILL BE EAST OF THE CWA AND SUBTROPICAL MOISTURE NOT AS PREVALENT AS THE FLOW ALOFT BECOMES MORE WESTERLY. THE GFS LOOKS OVERDONE WITH QPF GIVEN THE ABOVE SCENARIO AND LEANED CLOSER TO THE ECMWF. ANOTHER SHORTWAVE TROUGH WILL IMPACT THE CWA FRIDAY/FRIDAY NIGHT WITH SLIGHTLY BETTER COVERAGE OF CONVECTION. SATURDAY WILL TREND DRIER IN THE WAKE OF THE WAVE WITH WEST-NORTHWEST FLOW ALOFT. COULD SEE ISOLATED DIURNAL CONVECTION OVER WESTERN NEBRASKA WITH MARGINAL INSTABILITY AND MOISTURE. TEMPERATURES WILL AVERAGE 5 TO 10 DEGREES WARMER THAN NORMAL FOR TUESDAY AND WEDNESDAY...THEN GRADUALLY COOL CLOSER TO SEASONAL NORMAL BY THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 520 PM MDT SAT AUG 9 2014 EXPECT VFR OUTSIDE CONVECTIVE ACTIVITY WHERE MVFR VSBYS LIKELY. ISOLD SHOWERS AND TSTRMS OVER SE WY EARLY THIS EVENING WITH MORE WIDESPREAD TSTMS OVER THE THE NEB PANHANDLE. ACTIVITY SHOULD DISSIPATE/MOVE OUT OF THE AREA BY MID-EVENING. && .FIRE WEATHER... ISSUED AT 303 PM MDT SAT AUG 9 2014 AFTERNOON SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED ON SUNDAY AND INTO EARLY NEXT WEEK AS MONSOONAL MOISTURE GETS PUSHED SOUTH OF THE REGION. TEMPERATURES ON SUNDAY WILL BE SLIGHTLY BELOW NORMAL AS A COLD FRONT PUSHES ACROSS THE REGION TONIGHT. A WARMUP WILL BEGIN ON MONDAY AND CONTINUE INTO MIDWEEK. MINIMUM HUMIDITY VALUES WILL DROP TO AROUND 20-25 PERCENT ACROSS AREAS TO THE WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY AFTERNOONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...FINCH
Hazardous weather outlook, Aug 9, 11:29 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1129 AM MDT SAT AUG 9 2014 WYZ101-103>107-109>119-101730- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1129 AM MDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY LOCATIONS SUNDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-101730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 1129 AM MDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE NEBRASKA PANHANDLE AND INTO EAST CENTRAL WYOMING THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. SMALL HAIL AND GUSTY WINDS ARE EXPECTED TO OCCUR WITH SOME OF THE STRONGER THUNDERSTORMS. THERE IS A SMALL CHANCE FOR A FEW SEVERE THUNDERSTORMS OVER THE NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Aug 9, 4:19 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 419 PM MDT SAT AUG 9 2014 NEZ019>021-092300- BANNER NE-MORRILL NE-SCOTTS BLUFF NE- 419 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF...EXTREME WESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR WESTERN NEBRASKA REGIONAL AIRPORT...OR 2 MILES NORTHEAST SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MINATARE... BAYARD... MELBETA... MCGREW... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4178 10328 4163 10352 4189 10367 4195 10357 TIME...MOT...LOC 2219Z 324DEG 17KT 4187 10360 HAHN
Special weather statement, Aug 9, 4:22 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 422 PM MDT SAT AUG 9 2014 NEZ003-019-021-096-092300- BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 422 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX... EXTREME NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF KILPATRICK LAKE...OR 19 MILES NORTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SCOTTS BLUFF...EXTREME SOUTHWESTERN BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4196 10304 4179 10326 4207 10345 4210 10338 TIME...MOT...LOC 2222Z 324DEG 17KT 4203 10337 HAHN
Special weather statement, Aug 9, 4:47 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 447 PM MDT SAT AUG 9 2014 NEZ020-021-092315- BANNER NE-MORRILL NE- 447 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 515 PM MDT... AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD AROUND 500 PM MDT. REDINGTON AROUND 515 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4162 10319 4144 10337 4160 10357 4170 10348 TIME...MOT...LOC 2247Z 306DEG 13KT 4166 10352 HAHN
Special weather statement, Aug 9, 4:52 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SAT AUG 9 2014
NEZ003-096-092315-
BOX BUTTE NE-SOUTH SIOUX NE-
452 PM MDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX AND
SOUTHERN BOX BUTTE COUNTIES UNTIL 515 PM MDT...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES NORTHEAST OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KILPATRICK LAKE AROUND 510 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4211 10300 4200 10301 4201 10332 4210 10345
4223 10344
TIME...MOT...LOC 2252Z 300DEG 19KT 4212 10339
HAHNSpecial weather statement, Aug 9, 5:03 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 503 PM MDT SAT AUG 9 2014 NEZ002-003-092330- BOX BUTTE NE-DAWES NE- 503 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX BUTTE COUNTIES UNTIL 530 PM MDT... AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HEMINGFORD AROUND 520 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4234 10282 4222 10303 4244 10326 4252 10315 TIME...MOT...LOC 2303Z 317DEG 23KT 4244 10314 HAHN
Special weather statement, Aug 9, 5:39 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SAT AUG 9 2014
NEZ003-100000-
BOX BUTTE NE-
539 PM MDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX BUTTE COUNTY UNTIL
600 PM MDT...
AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAY 385 NORTH OF BEREA...
HIGHWAY 87 NORTHEAST OF ALLIANCE...
WILD HORSE BUTTE...
&&
LAT...LON 4203 10271 4228 10308 4240 10294 4232 10274
4210 10274 4210 10270 4209 10269 4203 10269
TIME...MOT...LOC 2337Z 310DEG 25KT 4227 10293
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:50 AM MDT | Special Weather Statement | CYS | 55 min | |
| Aug 8, 6:33 PM MDT | Special Weather Statement | CYS | Box Butte | 42 min |
| Aug 8, 6:34 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 41 min |
| Aug 9, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 29 min |
| Aug 9, 4:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Aug 9, 4:22 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Aug 9, 4:25 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 20 min |
| Aug 9, 4:47 PM MDT | Special Weather Statement | CYS | Banner | 28 min |
| Aug 9, 4:52 PM MDT | Special Weather Statement | CYS | Box Butte | 23 min |
| Aug 9, 5:03 PM MDT | Special Weather Statement | CYS | Box Butte | 27 min |
Nearby
Special Weather Statements in Nebraska, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.